# SDR MASA2020121810655

- Difficulty date: December 18, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 39,503 hours, 31,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 18 CEILING EMER FLOOD LIGHT INOPERABLE, PLACED ON MEL.
